Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2014, Article ID 613648, 7 pages
http://dx.doi.org/10.1155/2014/613648
Research Article

Travelling Waves of an n-Species Food Chain Model with Spatial Diffusion and Time Delays

Department of Mathematics, Shanghai Normal University, Shanghai 200234, China

Received 21 February 2014; Accepted 28 March 2014; Published 20 May 2014

Academic Editor: Yonghui Xia

Copyright © 2014 Fei Hu et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Fei Hu, Yuyin Xu, Z. Wang, and Wei Ding, “Travelling Waves of an n-Species Food Chain Model with Spatial Diffusion and Time Delays,” Abstract and Applied Analysis, vol. 2014, Article ID 613648, 7 pages, 2014. https://doi.org/10.1155/2014/613648.